EconPapers    
Economics at your fingertips  
 

Mathematical Analysis in Interdisciplinary Research

Edited by Ioannis N. Parasidis (), Efthimios Providas () and Themistocles M. Rassias ()

in Springer Optimization and Its Applications from Springer, currently edited by Pardalos, Panos, Thai, My T. and Du, Ding-Zhu

Date: 2021
ISBN: 978-3-030-84721-0
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Chapters in this book:

Quasilinear Operator Equation at Resonance
A. R. Abdullaev and E. A. Skachkova
A Control Problem for a System of ODE with Nonseparated Multipoint and Integral Conditions
V. M. Abdullayev
On Generalized Convexity and Superquadracity
Shoshana Abramovich
Well-Posedness of Nonsmooth Lurie Dynamical Systems Involving Maximal Monotone Operators
S. Adly, D. Goeleven and R. Oujja
Numerical Method for Calculation of Unsteady Fluid Flow Regimes in Hydraulic Networks of Complex Structure
K. R. Aida-zade and Y. R. Ashrafova
Numerical Solution to Inverse Problems of Recovering Special-Type Source of a Parabolic Equation
K. R. Aida-zade and A. B. Rahimov
Using an Integrating Factor to Transform a Second Order BVP to a Fixed Point Problem
Richard I. Avery, Douglas R. Anderson and Johnny Henderson
Volterra Relatively Compact Perturbations of the Laplace Operator
Bazarkan Biyarov
Computational Aspects of the General Rodrigues Problem
Oana-Liliana Chender
Approximation by Max-Product Operators of Kantorovich Type
Lucian Coroianu and Sorin G. Gal
Variational Inequalities and General Equilibrium Models
Maria Bernadette Donato, Antonino Maugeri, Monica Milasi and Antonio Villanacci
The Strong Convergence of Douglas-Rachford Methods for the Split Feasibility Problem
Qiao-Li Dong, Lulu Liu and Themistocles M. Rassias
Some Triple Integral Inequalities for Functions Defined on Three-Dimensional Bodies Via Gauss-Ostrogradsky Identity
Silvestru Sever Dragomir
Optimal Emergency Evacuation with Uncertainty
Georgia Fargetta and Laura Scrimali
On Global Hyperbolicity of Spacetimes: Some Recent Advances and Open Problems
Felix Finster, Albert Much and Kyriakos Papadopoulos
Spectrum Perturbations of Linear Operators in a Banach Space
Michael Gil’
Perturbations of Operator Functions: A Survey
Michael Gil’
Representation Variety for the Rank One Affine Group
Ángel González-Prieto, Marina Logares and Vicente Muñoz
A Regularized Stochastic Subgradient Projection Method for an Optimal Control Problem in a Stochastic Partial Differential Equation
Baasansuren Jadamba, Akhtar A. Khan and Miguel Sama
A Survey on Interpolative and Hybrid Contractions
Erdal Karapınar
Identifying the Computational Problem in Applied Statistics
Christos P. Kitsos and C. S. A. Nisiotis
Fractional Integral Operators in Linear Spaces
Jichang Kuang
Anisotropic Elasticity and Harmonic Functions in Cartesian Geometry
D. Labropoulou, P. Vafeas and G. Dassios
Hyers–Ulam Stability of Symmetric Biderivations on Banach Algebras
Jung Rye Lee, Choonkil Park and Themistocles M. Rassias
Some New Classes of Higher Order Strongly Generalized Preinvex Functions
Muhammad Aslam Noor and Khalida Inayat Noor
Existence of Global Solutions and Stability Results for a Nonlinear Wave Problem in Unbounded Domains
P. Papadopoulos, N. L. Matiadou, S. Fatouros and G. Xerogiannakis
Congestion Control and Optimal Maintenance of Communication Networks with Stochastic Cost Functions: A Variational Formulation
Mauro Passacantando and Fabio Raciti
Nonlocal Problems for Hyperbolic Equations
L. S. Pulkina
On the Solution of Boundary Value Problems for Loaded Ordinary Differential Equations
E. Providas and I. N. Parasidis
Set-Theoretic Properties of Generalized Topologically Open Sets in Relator Spaces
Themistocles M. Rassias, Muwafaq M. Salih and Árpád Száz
On Degenerate Boundary Conditions and Finiteness of the Spectrum of Boundary Value Problems
Victor A. Sadovnichii, Yaudat T. Sultanaev and Azamat M. Akhtyamov
Deceptive Systems of Differential Equations
Martin Schechter
Some Certain Classes of Combinatorial Numbers and Polynomials Attached to Dirichlet Characters: Their Construction by p-Adic Integration and Applications to Probability Distribution Functions
Yilmaz Simsek and Irem Kucukoglu
Pathwise Stability and Positivity of Semi-Discrete Approximations of the Solution of Nonlinear Stochastic Differential Equations
Ioannis S. Stamatiou
Solution of Polynomial Equations
N. Tsirivas
Meir–Keeler Sequential Contractions and Pata Fixed Point Results
Mihai Turinici
Existence and Stability of Equilibrium Points Under the Influence of Poynting–Robertson and Stokes Drags in the Restricted Three-Body Problem
Aguda Ekele Vincent and Angela E. Perdiou
Nearest Neighbor Forecasting Using Sparse Data Representation
Dimitrios Vlachos and Dimitrios Thomakos
On Two Kinds of the Hardy-Type Integral Inequalities in the Whole Plane with the Equivalent Forms
Bicheng Yang, Dorin Andrica, Ovidiu Bagdasar and Michael Th. Rassias
Product Formulae for Non-Autonomous Gibbs Semigroups
Valentin A. Zagrebnov

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spopap:978-3-030-84721-0

Ordering information: This item can be ordered from
http://www.springer.com/9783030847210

DOI: 10.1007/978-3-030-84721-0

Access Statistics for this book

More books in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spopap:978-3-030-84721-0